# SDR CA070705004

- Difficulty date: May 19, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE ENGINE EMITTED A LOUD NOISE AND LOST POWER, RESULTING IN A FORCED LANDING.  MFG WILL MONITOR INVESTIGATION OF THE INCIDENT AND REPORT ROOT CAUSE ONCE DETERMINED. (TC NR 20070705004)
